# SDR LR7A06096

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HSP53115, FOUND LT MAIN FRAME BOLT HOLES CRACKED AT FS 597, WL 146, LBL 64.  REPAIRED FRAME IAW SMP583 FIG 53-40-31 AND CHAP 53-40 PG 102-103.
